# SDR CALA2021090101475

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) R2 DOOR SILL HAS CORROSION FR66 THORUGH FR68. ( REMOVE CORROSION AND CHECK LIMITS.) REMOVED CORROSION R-2 DOOR SILL FR66 AND FR68 I/B SIDE OUT OF LI MITS IAW A320 SRM 53-71-14-283. FIG 002, REMOVED ADN REPLACED R- 2 DOOR SILL P/N D5348004320901, BATCH#0003778474 IAW A320 SRM 51 -42-11. ACCOMPLISHED BY EMP#V934338 AT BFM VT AEROSPACE MOBILE.
